The method of successive approximation for functional equations

L. Kantorovitch Leningrad

TBD mathscidoc:1701.33894

Acta Mathematica, 71, (1), 63-97, 1939.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 279 downloads ] [ 0 comments ]
@inproceedings{l.1939the,
  title={The method of successive approximation for functional equations},
  author={L. Kantorovitch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203114237228603},
  booktitle={Acta Mathematica},
  volume={71},
  number={1},
  pages={63-97},
  year={1939},
}
L. Kantorovitch. The method of successive approximation for functional equations. 1939. Vol. 71. In Acta Mathematica. pp.63-97. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203114237228603.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved